# SDR UALA2011121406831

- Difficulty date: December 12, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 57,429 hours, 6,733 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Switch
- Condition: Broken
- Location: Oxygen System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S OXYGEN MASK RESET SWITCH BROKEN.  SWAPPED FIRST OBSERVERS MASK UNIT TO FIRST OFFICERS POSITION CARRIED OUT OPS AND LEAK CHECKED OK.  REPLACED O2 MASK ASSEMBLY. PERFORMED LEAK CHECK AT CONNECTIONS. O2 AND MICROPHONE OPS CHECKED NORMAL.
